zbMATH — the first resource for mathematics

Pull-back of currents by holomorphic maps. (English) Zbl 1128.32020
Motivated by potential applications in complex dynamics the authors seek for the right definition of the pull-back of a positive current via a holomorphic map under possibly weak assumptions on the map. They prove that if \(F:X\to X'\) is holomorphic between two complex manifolds with fibres which are either empty or analytic of dimension \(\dim X - \dim X'\) then the pull-back \(f^{\ast }\) can be continuously extended from smooth \((p,p) \) forms to positive (resp., \(dd^c \) - closed) currents so that the positivity (resp., closedness) are preserved. If \(T\) puts no mass on a Borel set then \(f^{\ast }T\) has no mass on the preimage of the set. If, moreover \(X, X'\) are Kähler and compact then \(f^{\ast }\) preserves also cohomology classes: \(f^{\ast }\{ T\} = \{ f^{\ast }T\}\). This result is then extended to more general currents, the class denoted by DSH, which can be represented as a difference of two negative \((p,p)\) currents and their \(dd^c \) differential is a difference of two positive closed currents.
One can also consider more general mappings meromorphic ones or so called meromorphic transforms introduced by the same authors [T.-C. Dinh and N. Sibony, Comment. Math. Helv. 81, 221–258 (2006; Zbl 1094.32005)].
For the proofs the slicing of currents method is used and a generalized version of Chern-Levine-Nirenberg inequalities which works for currents which are not closed. The latter is also applied to prove Skoda-type extension theorem for such currents.

32U40 Currents
32H02 Holomorphic mappings, (holomorphic) embeddings and related questions in several complex variables
32H04 Meromorphic mappings in several complex variables
Full Text: DOI arXiv
[1] Alessandrini L. and Bassanelli G. (1993). Plurisubharmonic currents and their extension across analytic subsets. Forum Math. 5(6): 577–602 · Zbl 0784.32014 · doi:10.1515/form.1993.5.577
[2] Alessandrini L. and Bassanelli G. (2003). Transforms of currents by modifications and 1-convex manifolds. Osaka J. Math. 40(3): 717–740 · Zbl 1034.32009
[3] Bassanelli G. (1994). A cut-off theorem for plurisubharmonic currents. Forum Math. 6(5): 567–595 · Zbl 0808.32010 · doi:10.1515/form.1994.6.567
[4] Chern, S.S., Levine, H.I., Nirenberg, L.: Intrinsic norms on a complex manifold. In: Global Analysis (Papers in Honor of K. Kodaira). University of Tokyo Press, Tokyo, pp. 119–139 (1969) · Zbl 0202.11603
[5] Dabbek K., Elkhadhra F. and El Mir H. (2003). Extension of plurisubharmonic currents. Math. Z. 245: 455–481 · Zbl 1046.32009 · doi:10.1007/s00209-003-0538-7
[6] Demailly, J.-P.: Complex analytic geometry, available at http://www.fourier.ujf-grenoble.fr/\(\sim\)demailly
[7] Dinh T.-C. (2005). Distribution des préimages et des points périodiques d’une correspondance polynomiale. Bull. Soc. Math. France 133(3): 363–394 · Zbl 1090.37032
[8] Dinh T.-C. (2005). Suites d’applications méromorphes multivaluées et courants laminaires. J. Geom. Anal. 15(2): 207–227
[9] Dinh T.-C. and Sibony N. (2003). Dynamique des applications d’allure polynomiale. J. Math. Pures Appl. 82: 367–423 · Zbl 1033.37023 · doi:10.1016/S0021-7824(03)00026-6
[10] Dinh T.-C. and Sibony N. (2005). Une borne supérieure pour l’entropie topologique d’une application rationnelle. Ann. Math. (2) 161(3): 1637–1644 · Zbl 1084.54013 · doi:10.4007/annals.2005.161.1637
[11] Dinh T.-C. and Sibony N. (2004). Regularization of currents and entropy. Ann. Sci. Ecole Norm. Sup. 37: 959–971 · Zbl 1074.53058
[12] Dinh T.-C. and Sibony N. (2004). Green currents for automorphisms of compact Kähler manifolds. J. Am. Math. Soc. 18: 291–312 · Zbl 1066.32024 · doi:10.1090/S0894-0347-04-00474-6
[13] Dinh T.-C. and Sibony N. (2005). Dynamics of regular birational maps in \({\mathbb{P}}^k\) . J. Funct. Anal. 222: 202–216 · Zbl 1067.37055 · doi:10.1016/j.jfa.2004.07.018
[14] Dinh T.-C. and Sibony N. (2006). Distribution des valeurs d’une suite de transformations méromorphes et applications. Comment. Math. Helv. 81: 221–258 · Zbl 1094.32005 · doi:10.4171/CMH/50
[15] El Mir H. (1984). Sur le prolongement des courants positifs fermés. Acta Math. 153(1–2): 1–45 · Zbl 0557.32003 · doi:10.1007/BF02392374
[16] Federer H. (1969). Geometric Measure Theory. Springer, New York · Zbl 0176.00801
[17] Fornæss J.-E. and Narasimhan R. (1980). The Levi problem on complex spaces with singularities. Math. Ann. 248(1): 47–72 · Zbl 0422.32013 · doi:10.1007/BF01349254
[18] Fornæss J.-E. and Sibony N. (1995). Oka’s inequality for currents and applications. Math. Ann. 301: 399–419 · Zbl 0832.32010 · doi:10.1007/BF01446636
[19] Grauert, H., Remmert, R.: Coherent analytic sheaves. In: Grundlehren der Mathematischen Wissenschaften, vol. 265. Springer, Berlin (1984) · Zbl 0537.32001
[20] Méo M. (1996). Image inverse d’un courant positif fermé par une application surjective. C.R.A.S. 322: 1141–1144 · Zbl 0858.32012
[21] Sibony N. (1985). Quelques problèmes de prolongement de courants en analyse complexe. Duke Math. J. 52(1): 157–197 · Zbl 0578.32023 · doi:10.1215/S0012-7094-85-05210-X
[22] Sibony N. (1999). Dynamique des applications rationnelles de \({\mathbb{P}}^k\) . Panoramas et Synthèses 8: 97–185 · Zbl 1020.37026
[23] Skoda H. (1982). Prolongement des courants positifs, fermés de masse finie. Invent. Math. 66: 361–376 · Zbl 0488.58002 · doi:10.1007/BF01389217
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.